# SDR SWAA2020101520507

- Difficulty date: October 1, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT IDENTIFIER FWD SIDE HAS LAMPS OUT.  RELAMPED AND PERFORMED GOOD FUNCTIONAL TEST OF LEFT OVERWING EXIT IDENTIFIER FWD SIDE, PER AMM 33-51-01-960-801.
